Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vito

very important about accutene

hey guys listen .. i took course of accutene 4 four months then i stoped 3 months nd took it 4 only 1 month .. da problem is that when i was start take accutene a layer of fat appeared on my face i thought that it's a side effect and it's gonna disappear after i stop but it's not when i asked doctor he sayed dis layer is interactions caused by accutene nd i used skin moisturizer nd skin cap but nothing changed it's still appear even now .. i stoped take accutene since 6 or 7 months ago and dis layer of fats or interactions still appear in my face daily i remove it difficulty by kleenex and lukewarm water .. nd plus that my lips getting dry nd using moisturizer for the lips .. i want ask how dis side effects still work although i stoped since 6 months .. plz any 1 used accutene tell me about that

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×